# SDR C7WA200500117

- Difficulty date: August 9, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N721RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21200
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 6222224001
- Condition: Inoperative
- Location: E/E Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT RETURN, NR 2 TRANSPONDER FAILED DURING FLIGHT.  RETURNED TO KDAY PER ATC REQUEST.  REMOVED AND REPLACED TRANSPONDER OPERATIONAL CHECKS GOOD PER B727 MM 34-43-10.  (M)
